# SDR AALA2009011900176

- Difficulty date: January 19, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N387AM
- Make and model: Boeing 767323
- Aircraft serial: 27184
- Aircraft time: 63,043 hours, 10,019 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Fseu
- Condition: Tripped
- Location: Le Slat
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SSA INFLIGHT - CREW REPORTED LEADING EDGE SLAT ASYMMETRY INDICATION.  LANDED SSA WITHOUT INCIDENT.  RESET FLAP SLAT ELECTRONIC UNIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
